Alert archive / Arizona / River Flood Warnings in 2008
River Flood Warning 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this river flood warning at Jan 28, 2008, 10:11 AM MST for Gila County, Arizona. It took effect at Jan 28, 2008, 11:37 AM MST. It was in force for 112 min.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2008, 10:11 AM MST (17:11 UTC)
- In effect from
- Jan 28, 2008, 11:37 AM MST
- Expired
- Jan 28, 2008, 1:29 PM MST
- In force
- 112 min
- Issued by
- NWS Phoenix, AZ
- Flood severity
- Major
County Gila County, AZ
The radar
The Flagstaff radar (KFSX), 93 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt River near Chrysotile -Salt River Canyon (SLCA3).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 09497500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS45 KPSR 281711
FLWPSR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX, AZ
1011 AM MST MON JAN 28 2008
...THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN ARIZONA...
SALT RIVER NEAR CRYSOTILE AFFECTING GILA COUNTY
.HEAVY RAINFALL SUNDAY AND OVERNIGHT HAS RESULTED IN SIGNIFICANT RISES
ON THE SALT RIVER NEAR CRYSOTILE. ALTHOUGH RAINFALL HAS TAPERED OFF...
ADDITIONAL RUNOFF WILL CAUSE THE RIVER TO OVERFLOW ITS BANKS...CAUSING
MINOR FLOODING ON THE SALT RIVER IMMEDIATELY UPSTREAM AND DOWNSTRAM OF
THE RIVER GAGE AT CRYSOTILE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE
PASSAGE.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PSR
THE NEXT STATEMENT WILL BE ISSUED AROUND 1 PM THIS AFTERNOON.
AZC007-290511-
/O.NEW.KPSR.FL.W.0002.080128T1837Z-080129T0930Z/
/SLCA3.3.ER.080128T1837Z.080129T0000Z.080129T0330Z.NR/
1011 AM MST MON JAN 28 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLOOD WARNING FOR
THE SALT RIVER NEAR CRYSOTILE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:58 AM MONDAY THE STAGE WAS 14.6 FEET.
* RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL EXCEED FLOOD STAGE AROUND 11:30 AM AND
CREST JUST OVER FLOOD STAGE AROUND 5:00 PM.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
SALT RIVER
CRYSOTILE 18 14.6 MON 09 AM 16.6 12.3 10.7
$$2 follow-up statements
000
WGUS45 KPSR 281810 CCA
FLWPSR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX, AZ
1011 AM MST MON JAN 28 2008
...THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN ARIZONA...
SALT RIVER NEAR CRYSOTILE AFFECTING GILA COUNTY
.HEAVY RAINFALL SUNDAY AND OVERNIGHT HAS RESULTED IN SIGNIFICANT RISES
ON THE SALT RIVER NEAR CRYSOTILE. ALTHOUGH RAINFALL HAS TAPERED OFF...
ADDITIONAL RUNOFF WILL CAUSE THE RIVER TO OVERFLOW ITS BANKS...CAUSING
MINOR FLOODING ON THE SALT RIVER IMMEDIATELY UPSTREAM AND DOWNSTRAM OF
THE RIVER GAGE AT CRYSOTILE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE
PASSAGE.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PSR
THE NEXT STATEMENT WILL BE ISSUED AROUND 1 PM THIS AFTERNOON.
AZC007-290511-
/O.COR.KPSR.FL.W.0002.080128T1837Z-080129T0930Z/
/SLCA3.1.ER.080128T1837Z.080129T0000Z.080129T0330Z.NO/
1011 AM MST MON JAN 28 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLOOD WARNING FOR
THE SALT RIVER NEAR CRYSOTILE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:58 AM MONDAY THE STAGE WAS 14.6 FEET.
* RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL EXCEED FLOOD STAGE AROUND 11:30 AM AND
CREST JUST OVER FLOOD STAGE AROUND 5:00 PM.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
SALT RIVER
CRYSOTILE 18 14.6 MON 09 AM 16.6 12.3 10.7
$$
CORRECTED FLOOD RECORD STATUS IN H-VTEC CODING
MCLANE000
WGUS85 KPSR 282029
FLSPSR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX, AZ
129 PM MST MON JAN 28 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
ARIZONA...
SALT RIVER NEAR CRYSOTILE AFFECTING GILA COUNTY
.RUNOFF HAS BEGUN TAPERING OFF ACROSS THE SALT RIVER BASIN...ENABLING
THE SALT RIVER TO CREST AND BEGIN FALLING NEAR CRYSOTILE. NO
ADDITIONAL FLOODING IS EXPECTED...THEREFORE THE NATIONAL WEATHER
SERVICE IS CANCELLING THE FLOOD WARNING THAT WAS IN EFFECT. THE SALT
RIVER WILL CONTINUE TO RUN HIGH THROUGH THIS EVENING AND SOME
LOW LYING AREAS ALONG THE RIVER MAY STILL BE INUNDATED WITH WATER.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE
PASSAGE.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PSR
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
AZC007-282059-
/O.CAN.KPSR.FL.W.0002.000000T0000Z-080129T0930Z/
/SLCA3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
129 PM MST MON JAN 28 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SALT RIVER NEAR CRYSOTILE.
* AT 12:47 PM MONDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.9 FEET. THE
RIVER WILL CONTINUE FALLING THROUGH THIS EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
SALT RIVER
CRYSOTILE 18 15.1 MON 01 PM 11.4 6.9 5.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this river flood warning went out at Jan 28, 8:55 AM MST, 1 hour 16 minutes earlier.
Area forecast discussion, Jan 28, 8:55 AM MST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 855 AM MST MON JAN 28 2008 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... A STRONG LOW PRESSURE AREA MOVING EAST ACROSS THE WESTERN UNITED STATES WILL CONTINUE A CHANCE OF SHOWERS OVER SOUTH-CENTRAL ARIZONA TODAY WITH THE SNOW LEVEL ABOVE 55 HUNDRED OR 6 THOUSAND FEET. WEAK HIGH PRESSURE ALOFT WILL BRING DRIER WEATHER BY TUESDAY. ANOTHER LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRING A SLIGHT CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT FOLLOWED BY DRY WEATHER THURSDAY INTO THE WEEKEND. YET ANOTHER PACIFIC LOW NORTH PACIFIC LOW PRESSURE SYSTEM MAY BRING AN ADDITIONAL CHANCE OF SHOWERS BY SUNDAY. COOLER THAN AVERAGE TEMPERATURES FOR LATE JANUARY AND EARLY FEBRUARY ARE EXPECTED THIS WEEK. && .SHORT TERM... TODAY THROUGH WEDNESDAY... IT HAS BEEN A BUSY OVERNIGHT DEALING WITH FLASH FLOOD WARNINGS AND AN URBAN AND SMALL STREAM FLOOD ADVISORY. THE SHOWERS OVER SOUTH-CENTRAL ARIZONA HAVE BEEN DECREASING VERY EARLY THIS MORNING...BUT AS OF 4 AM MST...THERE WERE STILL SOME BANDS OF SHOWERS FROM SOUTHWEST TO NORTHEAST MOVING ACROSS THE AREA...THE MOST SIGNIFICANT OF WHICH EXTENDED ACROSS THE GREATER PHOENIX AREA NORTHEAST ACROSS NORTHEAST MARICOPA COUNTY TO WESTERN GILA COUNTY. GAGES WERE STILL INDICATING NEAR FLOOD STAGE ON AGUA FRIA RIVER AT ROCK SPRINGS AND ON THE CAVE CREEK AT SPUR CROSS BUT SLOWLY BEGINNING TO COME DOWN. RECEIVED AN ISOLATED REPORT OF FOG WITH VISIBILITY DOWN TO NEAR ONE QUARTER OF A MILE AT THE YUMA PROVING GROUND NORTHEAST OF YUMA THIS MORNING. WITH THE AIRMASS AS SATURATED AS IT IS...WILL HAVE TO WATCH FOR PATCHY FOG DEVELOPING THIS MORNING...BUT EXPECT IT WILL BE OF MINIMAL COVERAGE. THE LOW PRESSURE IMPULSE RESPONSIBLE FOR THE SHOWERS OVER SOUTH-CENTRAL ARIZONA WILL MOVE EAST WITH DECREASING SHOWERS EXPECTED THIS MORNING. HOWEVER...ANOTHER LOW PRESSURE SYSTEM WILL BRING SOME INCREASE IN SHOWERS TO SOUTH-CENTRAL ARIZONA MAINLY NORTH AND EAST OF PHOENIX THIS AFTERNOON INTO THIS EVENING...BUT NOT NEARLY AS MUCH RAIN IS EXPECTED AS OCCURRED YESTERDAY AFTERNOON AND EVENING. AS THIS LOW PRESSURE SYSTEM APPROACHES AND MOVES THROUGH THE AREA... GUSTY WINDS ARE EXPECTED TO INCREASE TODAY WITH STRONG GUSTY WINDS IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA AND BREEZY ELSEWHERE TODAY. PLAN ON ISSUING A WIND ADVISORY SHORTLY FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA FOR LATE THIS MORNING AND THIS AFTERNOON INTO THIS EVENING. THE LOW PRESSURE SYSTEM WILL MOVE EAST OF OUR AREA WITH THE CHANCE OF SHOWERS IN SOUTH-CENTRAL ARIZONA ENDING BY LATE TONIGHT FOLLOWED BY MOSTLY SUNNY SKIES BUT COOL WEATHER ACROSS THE ENTIRE AREA TUESDAY. ANOTHER LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL BRUSH SOUTH-CENTRAL ARIZONA WITH A SLIGHT CHANCE OF SHOWERS THERE WEDNESDAY WITH THE SNOW LEVEL NEAR 4 THOUSAND FEET. && .LONG TERM... WEDNESDAY NIGHT THROUGH SUNDAY... LOW PRESSURE TROF IS FORECAST TO DIVE SOUTHEAST AND ACROSS MAINLY SOUTH-CENTRAL ARIZONA WEDNESDAY NIGHT...AND IT WILL BRING AT LEAST A SLIGHT CHANCE FOR SHOWERS TO THE AREA FROM PHOENIX EASTWARD. IT SHOULD MOVE THRU QUICKLY...WITH DRIER NORTHWEST FLOW AND HIGHER HEIGHTS SET TO FOLLOW THURSDAY. LONG WAVE PATTERN HAS A GENERAL ...BROAD TROFFING OVER THE WESTERN UNITED STATES...AND THIS LEAVES OUR AREA SUSCEPTIBLE TO PASSING AND DEEPENING SHORT WAVES MOVING THRU THE LONG WAVE TROF. DRY WEATHER IS FORECAST THURSDAY THROUGH SATURDAY...BUT THIS IS NOT A WARM PATTERN SO MAX TEMPS WILL NOT CHANGE MUCH AND SHOULD STAY BELOW SEASONAL NORMALS. ANOTHER POTENTIALLY COLDER TROF IS FORECAST TO MOVE INTO ARIZONA ON SUPER BOWL SUNDAY. MEX POPS ATTM ARE RATHER LOW...UNDER 30 PERCENT...BUT BOTH EUROPEAN AND GFS ARE FORECASTING A WEEKEND TROF...AND RECENT SPAGHETTI ENSEMBLES SHOW REMARKABLE CONSISTENCY AMONG THE VARIOUS MEMBERS ACROSS THE ERN PACIFIC AND WESTERN UNITED STATES. THIS SUGGESTS THAT WE MAY WELL HAVE ANOTHER WEATHER MAKER ON OUR HANDS FOR THE UPCOMING WEEKEND. HAVE ADDED SLIGHT CHANCE POPS TO THE FORECAST FOR SUNDAY...AND DROPPED HIGH TEMPS A FEW DEGREES FROM SATURDAY. && .AVIATION... JANUARY 28 1555 GMT (JANUARY 28 0855 MST) FOR KPHX/KIWA AND VALLEY AIRFIELDS...WIDELY SCATTERED SHOWERS HAVE REDEVELOPED OVER HIGHER TERRAIN WITH ASSOCIATED CEILINGS BLO 1 THSD FEET. EXPECT MTNS OBSCD TIL AROUND 20Z. CIG AT KPHX COULD STILL DROP TO 4 THSD FT BRIEFLY AFT 18Z. WIND SHIFT TO A WESTERLY DIRECTION BY 18Z WITH GUSTS CONTINUING LITTLE LONGER INTO THIS EVENING. FOR KYUM...KIPL AND KBLH...WINDS WILL CONTINUE TO BE THE MAIN ISSUE AND FORECAST GUSTS TO 25 TO 35 KTS STILL OK. WINDS SLOWLY DECREASING AFT 02Z TO 15 TO 18 KTS APPEAR GOOD. AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX SHORT TERM...ELLIS LONG TERM...CB AVIATION...SIPPLE
Hazardous weather outlook, Jan 28, 7:13 AM MST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 713 AM MST MON JAN 28 2008 AZZ022>024-028-291415- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 713 AM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT MODERATE AND HEAVY RAIN HAS COME TO AN END ACROSS SOUTH-CENTRAL ARIZONA. HOWEVER...RUN-OFF FROM HEAVY RAINFALL SUNDAY WILL CONTINUE TO BE AN ISSUE THROUGH TODAY. WASHES AND CREEKS WILL CONTINUE TO RUN ACROSS NORTHERN MARICOPA COUNTY. FOR SPECIFIC DETAILS...PLEASE CONSULT SHORT-TERM FLOOD WARNING PRODUCTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO WEATHER HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-CAZ030>033-291415- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 713 AM MST MON JAN 28 2008 /613 AM PST MON JAN 28 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST- CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL SWING ACROSS SOUTHERN CALIFORNIA AND INTO ARIZONA TODAY. THIS WILL RESULT IN STRONG WINDS DEVELOPING ACROSS THAT AREA. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS OF 40 TO 50 MPH. WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS THE STORM SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO WEATHER HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. INIGUEZ
In the hours before
Local storm report, Jan 28, 7:27 AM MST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 AM MST MON JAN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 5 N PUNKIN CENTER 33.92N 111.33W
01/28/2008 GILA AZ LAW ENFORCEMENT
GILA COUNTY SHERIFFS OFFICE REPORTS NUMEROUS EVACUATIONS
HAVE TAKEN PLACE AT RV AND TRAILER PARKS ALONG THE TONTO
CREEK. ROUGH ESTIMATION OF 50 TO 75 PEOPLE EVACUATED.
SHELTER HAS BEEN SET UP IN TONTO BASIN.
&&
INIGUEZLocal storm report, Jan 28, 8:29 AM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
829 AM MST MON JAN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD SAN CARLOS 33.35N 110.46W
01/28/2008 GILA AZ LAW ENFORCEMENT
EXTENSIVE FLOODING OF ALL STREAMS IN AND AROUND SAN
CARLOS...PERIDOT...AND CUTTER. PRIMARY AREAS AFFECTED
INCLUDE GILSON WASH BETWEEN SAN CARLOS AND CUTTER...
WHERE HOME EVACUATIONS HAVE OCCURRED. WATER IS ALSO
COVERING THE ROADWAY NEAR THE INTERSECTION OF STATE ROUTE
170 AND PERIDOT SIGHTING ROAD...SOUTH OF SAN CARLOS.
&&
MLMLocal storm report, Jan 28, 8:38 AM MST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
838 AM MST MON JAN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 4 S PUNKIN CENTER 33.79N 111.33W
01/28/2008 GILA AZ TRAINED SPOTTER
20+ HOUSES REPORTED FLOODED ALONG TONTO CREEK...SOUTH OF
PUNKIN CENTER...NEAR LAKEVISTA DR AND CLINE BLVD. SPOTTER
REPORTED THAT EARTHEN DYKE BROKE DURING EVENT...LEADING
TO FLOODING.
&&
INIGUEZLocal storm report, Jan 28, 9:15 AM MST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
915 AM MST MON JAN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 4 S PUNKIN CENTER 33.79N 111.33W
01/28/2008 GILA AZ TRAINED SPOTTER
SMALL STREAM THAT FEEDS INTO TONTO CREEK WASHED OUT A
PORTION OF FR723.
&&
SSIPPLEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 7:23 PM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Jan 27, 8:40 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Jan 28, 1:18 AM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Jan 28, 2:40 AM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Jan 28, 6:44 AM MST | Wind Advisory | PSR | 13 hr | |
| Jan 28, 7:33 AM MST | Flash Flood Warning | PSR | Gila | 6 hr |
Nearby
River Flood Warnings in Arizona, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.